# SDR DLM11010375

- Difficulty date: March 5, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 34,613 hours, 4,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Unit
- Part number: 46265022
- Part serial: 0052
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO COMPARTMENT CARGO CONTROL UNIT DAMAGED DUE TO AN OVERHEAT CONDITION. ITEM WAS DISCOVERD WHILE WORKING AN MCO ON A DAMAGED CONNECTOR TO A POWER DRIVE UNIT IN THE CENTER CARGO BAY.  IT APPEARS THAT THE OVERHEAT CONDITION WAS THE RESULT OF SHORTED WIRING AT THE POWER DRIVE UNIT CONNECTOR.  THE CONNECTOR AND WIRING WERE REPAIRED AND THE CONTROL UNIT REPLACED WITH NO FURTHER PROBLEMS.
